# SDR FDEA201210173657

- Difficulty date: October 17, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50912
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM AT STA 1680 UPPER FLANGE LOWER SURFACE NUT PLATE STRIPS   AT RBL 38, 46, AND 50 ARE CORRODED AND MISSING NUT PLATES.  BLENDED OUT CORROSION ON FLOORBEAM UPPER FLANGE LOWER SURFACE STA 1681 RBL 38, 46, AND 50 IAW SRM 51-10-02. ORIGINAL THICKNESS ON STA 1681 FLOORBEAM UPPER FLANGE AREA .156 AFTER REWORK .038 MATERIAL LOSS .118 FLOORBEAM FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETAIL III. REMOVED AND REPLACED FLOORBEAM AT STA 1681 IAW DRAWING 146N5091 AND SRM 51-40-02. INSTALLED NUTPLATES ON UPPER FLANGE IAW SRM 51-40-02.    MAJOR REPAIR
